# SDR 2001FA0000403

- Difficulty date: July 31, 2001
- Submitted: October 18, 2001
- Operation: General aviation
- Aircraft: N1084Z
- Make and model: Mooney M20J
- Aircraft serial: 241132
- Engine: Lyc IO360A1A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Condition: Broken
- Location: Nr 1 Cylinder
- Part time: 1,964 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 CYLINDER BROKEN, AN EXHAUST VALVE WHICH DESTROYED THE PISTON AND CYLINDER HEAD.  ALSO, FOUND NR 1 INTAKE TUBE SEAL PN 77569, TORN AND TWISTED WHICH COULD HAVE CAUSED A LEAN MIXTURE ON THAT CYLINDER.
